English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49523/84737 (58%)
造訪人次 : 7604905      線上人數 : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89403

    題名: Maximal exponents of polyhedral cones (III)
    作者: Raphael Loewy;Micha A. Perles;Tam, Bit-Shun
    貢獻者: 淡江大學數學學系
    日期: 2013-07-01
    上傳時間: 2013-05-29 14:42:04 (UTC+8)
    出版者: Providence: American Mathematical Society (AMS)
    摘要: Let K be a proper (i.e., closed, pointed, full, convex) cone in Rn. An n × n matrix A is said to be K-primitive if AK ⊆ K and there exists a positive integer k such that Ak(K \ {0}) ⊆ intK; the least such k is referred to as the exponent of A and is denoted by γ(A). For a polyhedral cone K, the maximum value of γ(A), taken over all K-primitive matrices A, is denoted by γ(K). It is proved that for any positive integers m, n, 3 ≤ n ≤ m, the maximum value of γ(K), as K runs through all n-dimensional polyhedral cones with m extreme rays, equals (n−1)(m−1)+1/2(1+(−1)(n−1)m). For the 3-dimensional case, the cones K and the corresponding K-primitive matrices A such that γ(K) and γ(A) attain the maximum value are identified up to respectively linear isomorphism and cone-equivalence modulo positive scalar multiplication.
    關聯: Transactions of the American Mathematical Society 365(7), pp.3535-3573
    DOI: 10.1090/S0002-9947-2013-05879-5
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋